# SDR UIEA2024052300415

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 110,094 hours, 24,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: None
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K, O

## Discrepancy

FLASHLIGHT AT L1 DOOR INDICATOR FLASHING( PERFORMED TEST OF L1 DOOR FLASHLIGHT IAW AMM 25-64-02, OPS TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME )
